Efficient Constructions for One Sharing of Many Secrets. / Martin, Keith M.; Jackson, W.-A.

In: Australasian Journal of Combinatorics, Vol. 14, 1996, p. 283-296.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)283-296
Number of pages14
JournalAustralasian Journal of Combinatorics
Publication statusPublished - 1996
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1338362